MAUDE Adverse Event Report: ORTHALIGN, INC. REFERENCE SENSOR 5 HIP; REFERENCE SENSOR RS5H

ORTHALIGN, INC. REFERENCE SENSOR 5 HIP; REFERENCE SENSOR RS5H
Model Number 403087-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No fault could be found with the returned reference sensor 5h.The reference sensor passed all visual and functional tests.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.Orthalign, inc.Will continue to monitor this issue and take action if alert limits are exceeded.Orthalign will continue to monitor this issue and take action if or when alert limits are exceeded.
 
Event or Problem Description
It was reported that the unit doesn't work.The sensor was not providing accurate results.The cups version and abduction was just way off from the stated position.
 
Additional Manufacturer Narrative
Corrected data: d4 serial # corrected to (b)(6).

Brand Name
REFERENCE SENSOR 5 HIP
Common Device Name
REFERENCE SENSOR RS5H
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer (Section G)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
Manufacturer Contact
karyl haskell
120 columbia
suite 500
aliso viejo, CA 92656
MDR Report Key12697624
Report Number3007521480-2021-00026
Device Sequence Number3984030
Product Code OLO
UDI-Device Identifier00851977007888
UDI-Public00851977007888
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number403087-06
Device Catalogue Number403087-06
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/11/2021
Initial Report FDA Received Date10/26/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown